# SDR SWIA201436910

- Difficulty date: March 27, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 29,878 hours, 24,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CEILING EXIT SIGN HAS A LIGHT BULB BURNED OUT.  REPLACED BULB.
